On the unboundedness of control operators for bilinear systems

  • Abdelalli Idrissi Départemerct de Mathématiques, Faculté des Sciences Semlalia, BP. 2390, 40000 Marrakech, Morocco.


The aim of this work is to study the classes of unbounded linear control operators which ensure the existence and uniqueness of the mild and strong solutions of certain bilinear control systems. By an abstract approach, similar to that adopted by Weiss [18], we obtain a connection between these classes and those constituted by control operators with values in the extrapolation space associated to the state space. We show the localization of these classes and, in certain cases, the identification with concrete spaces.
Mathematics Subject Classification (2000): 93C25, 47D03, 93B28.

Key words: Bilinear control system; semigroup; unbounded control operator; extrapola­tion space; Favard class.

Quaestiones Mathematicae 26(2003), 105-123.

Journal Identifiers

eISSN: 1727-933X
print ISSN: 1607-3606